The Second Neighbourhood for Quasi-transitive Oriented Graphs. / Li, Rui Juan; Sheng, Bin.

In: Acta Mathematica Sinica, English Series, Vol. 34, No. 9, 09.2018, p. 1391–1402.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)1391–1402
Number of pages12
JournalActa Mathematica Sinica, English Series
Issue number9
Early online date25 Feb 2018
Publication statusPublished - Sep 2018
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 29905640